Alert archive / Guam / Small Craft Advisories in 2016

Small Craft Advisory 13, NWS Guam

August 12, 2016

NWS Guam issued this small craft advisory at Aug 12, 2016, 1:32 AM CDT. It took effect at Aug 12, 2016, 3:00 AM CDT. It was in force for 8 days.

The area

The counties it named.

The facts

Issued
Aug 12, 2016, 1:32 AM CDT (06:32 UTC)
In effect from
Aug 12, 2016, 3:00 AM CDT
Expired
Aug 20, 2016, 2:08 AM CDT
In force
8 days
Issued by
NWS Guam

The text

As transmitted.

303 
WHGM70 PGUM 120532
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
332 PM CHST FRI AUG 12 2016

PMZ151>154-121345-
/O.NEW.PGUM.SC.Y.0013.160812T0800Z-160815T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
332 PM CHST FRI AUG 12 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CHST MONDAY...

THE NATIONAL WEATHER SERVICE IN TIYAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CHST MONDAY.

SOUTHWEST WINDS OF 25 KNOTS AND COMBINED SEAS OF 9 TO 13 FEET
WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$
18 follow-up statements
613 
WHGM70 PGUM 121847
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
447 AM CHST SAT AUG 13 2016

PMZ151>154-130800-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-160815T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
447 AM CHST SAT AUG 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM MONDAY.

SOUTHWEST WINDS OF 20 T0 25 KNOTS AND COMBINED SEAS OF 9 TO 13
FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT. THE HIGHEST WINDS AND SEAS WILL BE OVER WESTERN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$

KLEESCHULTE
563 
WHGM70 PGUM 130520
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
320 PM CHST SAT AUG 13 2016

PMZ151>154-132045-
/O.EXT.PGUM.SC.Y.0013.000000T0000Z-160816T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
320 PM CHST SAT AUG 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CHST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CHST TUESDAY.

SOUTHWEST WINDS OF 20 T0 25 KNOTS AND COMBINED SEAS OF 9 TO
13 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT. THE HIGHEST WINDS AND SEAS WILL BE OVER WESTERN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$
547 
WHGM70 PGUM 131959
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
559 AM CHST SUN AUG 14 2016

PMZ151>154-140900-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-160816T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
559 AM CHST SUN AUG 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM FRIDAY.

SOUTHWEST WINDS OF 20 T0 25 KNOTS AND COMBINED SEAS OF 10 TO
14 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$

ZIOBRO
435 
WHGM70 PGUM 140527
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
327 PM CHST SUN AUG 14 2016

PMZ151>154-141330-
/O.EXT.PGUM.SC.Y.0013.000000T0000Z-160819T0900Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
327 PM CHST SUN AUG 14 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CHST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CHST FRIDAY.

SOUTHWEST WINDS OF 20 T0 25 KNOTS AND COMBINED SEAS OF 10 TO
13 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$
745 
WHGM70 PGUM 141958
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
558 AM CHST MON AUG 15 2016

PMZ151>154-150900-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-160819T0900Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
558 AM CHST MON AUG 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CHST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CHST FRIDAY.

SOUTHWEST WINDS OF 20 T0 25 KNOTS AND COMBINED SEAS OF 10 TO
13 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$

ZIOBRO
488 
WHGM70 PGUM 150510
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
310 PM CHST MON AUG 15 2016

PMZ151>154-152015-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-160819T0900Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
310 PM CHST MON AUG 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CHST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CHST FRIDAY. 

SOUTHWEST WINDS OF 20 T0 25 KNOTS AND COMBINED SEAS OF 10 TO
12 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$
727 
WHGM70 PGUM 151959
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
559 AM CHST TUE AUG 16 2016

DEFAULT OVERVIEW SECTION
PMZ151>154-160900-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-160819T0900Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
559 AM CHST TUE AUG 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM FRIDAY.

SOUTHWEST WINDS OF 20 T0 25 KNOTS AND COMBINED SEAS OF 10 TO 12 FEET
WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$

ZIOBRO
544 
WHGM70 PGUM 160542
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
342 PM CHST TUE AUG 16 2016

PMZ151>154-161800-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-160819T0900Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
342 PM CHST TUE AUG 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM FRIDAY.

SOUTHWEST WINDS OF 20 T0 25 KNOTS AND COMBINED SEAS OF 10 TO
12 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$

KLEESCHULTE
708 
WHGM70 PGUM 160639 CCA
MWWGUM

URGENT - MARINE WEATHER MESSAGE...CORRECETED
NATIONAL WEATHER SERVICE TIYAN GU
342 PM CHST TUE AUG 16 2016

PMZ151>154-161800-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-160819T0900Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
342 PM CHST TUE AUG 16 2016

TYPO

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM FRIDAY.

SOUTHWEST WINDS OF 20 TO 25 KNOTS AND COMBINED SEAS OF 10 TO
12 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$

KLEESCHULTE
783 
WHGM70 PGUM 160642 CCB
MWWGUM

URGENT - MARINE WEATHER MESSAGE...CORRECETED
NATIONAL WEATHER SERVICE TIYAN GU
342 PM CHST TUE AUG 16 2016

PMZ151>154-161800-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-160819T0900Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
342 PM CHST TUE AUG 16 2016

TYPO

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM FRIDAY.

SOUTHWEST WINDS OF 20 TO 25 KNOTS AND COMBINED SEAS OF 10 TO
12 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$

KLEESCHULTE
000 
WHGM70 PGUM 162003
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
603 AM CHST WED AUG 17 2016


PMZ151>154-170900-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-160819T0900Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
603 AM CHST WED AUG 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CHST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM FRIDAY.

SOUTHWEST WINDS OF 20 TO 25 KNOTS AND COMBINED SEAS OF 10 TO
12 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$

ZIOBRO
041 
WHGM70 PGUM 170534
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
334 PM CHST WED AUG 17 2016

PMZ151>154-171800-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-160819T0900Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
334 PM CHST WED AUG 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CHST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CHST FRIDAY.

SOUTHWEST WINDS OF 20 TO 25 KNOTS AND COMBINED SEAS OF 10 TO
12 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$

KLEESCHULTE
508 
WHGM70 PGUM 171910
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
510 AM CHST THU AUG 18 2016

PMZ151>154-180815-
/O.EXT.PGUM.SC.Y.0013.000000T0000Z-160820T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
510 AM CHST THU AUG 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CHST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CHST
SATURDAY.

SOUTHWEST WINDS OF 20 TO 30 KNOTS AND COMBINED SEAS OF 10 TO 13 FEET
WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$
159 
WHGM70 PGUM 180558
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
358 PM CHST THU AUG 18 2016

PMZ151>154-181800-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-160820T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
358 PM CHST THU AUG 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST
SATURDAY.

SOUTHWEST WINDS OF 20 TO 30 KNOTS AND COMBINED SEAS OF 10 TO
13 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$

KLEESCHULTE
528 
WHGM70 PGUM 181840
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
440 AM CHST FRI AUG 19 2016

PMZ151>154-190900-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-160820T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
440 AM CHST FRI AUG 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST SATURDAY.

SOUTHWEST WINDS OF 20 TO 25 KNOTS AND COMBINED SEAS OF 10 TO
12 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$
609 
WHGM70 PGUM 190506
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
306 PM CHST FRI AUG 19 2016

PMZ151>154-191800-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-160820T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
306 PM CHST FRI AUG 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST
SATURDAY.

SOUTHWEST WINDS OF 20 TO 25 KNOTS AND COMBINED SEAS OF 9 TO 11
FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL
CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$

KLEESCHULTE
057 
WHGM70 PGUM 191823
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
423 AM CHST SAT AUG 20 2016

PMZ151>154-200800-
/O.CON.PGUM.SC.Y.0013.000000T0000Z-160820T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
423 AM CHST SAT AUG 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST THIS
EVENING.

SOUTHWEST WINDS OF 15 TO 25 KNOTS AND COMBINED SEAS NEAR 9 FEET
WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL CRAFT
TODAY. WINDS AND SEAS SHOULD SUBSIDE LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID SAILING IN THESE CONDITIONS.

&&

$$
707 
WHGM70 PGUM 200608
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
408 PM CHST SAT AUG 20 2016

PMZ151>154-200715-
/O.CAN.PGUM.SC.Y.0013.000000T0000Z-160820T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS-
SAIPAN COASTAL WATERS-
408 PM CHST SAT AUG 20 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TIYAN HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE SUBSIDED TO BELOW LEVELS HAZARDOUS TO SMALL
CRAFT.

$$

KLEESCHULTE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Guam wrote its last area forecast discussion before this small craft advisory went out at Aug 12, 12:37 AM CDT, 55 minutes earlier.

Area forecast discussion, Aug 12, 12:37 AM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Tiyan GU
337 PM ChST Fri Aug 12 2016

.Synopsis...
A developing circulation, JTWC invest area 93W, is centered well
west of Saipan near 17N 138E. South of 93W, the monsoon is
surging toward the Marianas with narrow lines of showers seen on
visible satellite imagery west of the region, moving towards the
east. Southwest winds are currently moderate, and seas are between
6 and 7 feet at the buoys.

&&

.Discussion...
Latest models still show 93W developing over the next few days and
moving north to northeast. The GFS takes it northeast, with a
surge of monsoon southwest flow building across the Marianas over
the weekend into next week. The ECMWF takes 93W more to the north,
but still keeps a fairly strong westerly flow across the Marianas
into next week as well. Refreshed winds the next few days from the
GFS75, which increases winds slightly tonight through the weekend.
Should be breezy into the middle of next week, with windy
conditions up to 30 mph on Sunday. Have trimmed back to isolated
showers and thunderstorms for tonight and Saturday, as the last
2 runs of the GFS have kept most of the showers west of the marine
zones through Saturday. Further out, have backed off on numerous
heavy showers for Sun through Tue night, as models have tended to
pull the heaviest bands of showers up to the north, which seems
likely given that 93W will be tracking north of northeast fairly
quickly and should pull the monsoon tail up north with it. There
is plenty of uncertainty in this situation, and periods of locally
heavy rain are still possible some time next week.

&&

.Marine/Surf...
Have issued Small Craft and High Surf advisories starting tonight
as winds and seas are due to rise overnight, and persist for
several days.

&&

.Tropical systems...
93W is quite disorganized on satellite imagery, but development
potential remains high. Model consensus takes it well north of
Saipan over the weekend. The main effects in the Marianas should
be locally heavy rain at times, breezy conditions and hazardous
seas and surf.

&&

.Eastern Micronesia...
Fair weather and light east winds prevail at Pohnpei and Kosrae
today, but a trade-wind disturbance is causing showers east and
northeast of Majuro. Although the disturbance is moving very slowly
westward across the Marshall Islands, and most heavier showers will
be north of 8N, some cloudiness and showers will move to Kosrae on
Saturday or early Sunday, and probably to Pohnpei on Sunday and
Monday. Majuro/Kalo Buoy shows combined seas of 3 to 4 feet.

&&

.Western Micronesia...
Satellite shows a band of heavy showers and thunderstorms persists
between 9N and 12N from 130E to 141E. Also, high-level clouds are
streaming across far Western Micronesia. Ascat winds show a surface
ridge remains east-west between the Equator and 5N. Otherwise, the
monsoon trough and a developing circulation near 17N138E remain
well north of Yap. GFS Model indicates moderate to fresh monsoon
west to southwest winds will continue to develop across the
Republic of Palau and Yap State in the coming days, and shower
coverage will increase this weekend.

Tropical Storm Conson is moving far away, and the southwest monsoon
flow is weaker across Chuuk State today. Very active weather will
continue over the Northwest Pacific, but for Chuuk, southwest winds
and showers will taper off, then light south to southeast winds and
just isolated showers are expected through early next week

&&

.GUM WATCHES/WARNINGS/ADVISORIES...
GU...High Surf Advisory until 6 PM CHST Monday for GUZ001>005.

Marianas Waters...Small Craft Advisory until 6 PM CHST Monday
     for PMZ151>154.

&&

Middlebrooke/Simpson

The office that day

Everything else NWS Guam issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 1:32 AM CDTHigh Surf AdvisoryGUM9 days

Nearby

Small Craft Advisories in Guam, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.